Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 185, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 18, 2008, 3:21 PM CDT for 4 counties in Nebraska. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2008, 3:21 PM CDT (20:21 UTC)
- Expired
- Jun 18, 2008, 4:15 PM CDT
- In force
- 54 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 143 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:34 PM CDT | HAIL 0.88 | 3 N Elsie, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -452 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 182021
SVRLBF
NEC085-101-111-135-182115-
/O.NEW.KLBF.SV.W.0185.080618T2021Z-080618T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT WED JUN 18 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
EASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 415 PM CDT/315 PM MDT/
* AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ELSIE...OR 19 MILES EAST OF GRANT...AND
MOVING SOUTHEAST AT 39 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WALLACE BY 335 PM CDT...
DICKENS BY 345 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.
LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2021Z 295DEG 34KT 4088 10130
$$
POWER3 follow-up statements
000
WWUS53 KLBF 182042
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT WED JUN 18 2008
NEC085-101-111-135-182115-
/O.CON.KLBF.SV.W.0185.000000T0000Z-080618T2115Z/
LINCOLN NE-PERKINS NE-HAYES NE-KEITH NE-
342 PM CDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
315 PM MDT FOR SOUTHEASTERN KEITH...NORTHERN HAYES...EASTERN PERKINS
AND SOUTHWESTERN LINCOLN COUNTIES...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 25 MILE MARKER 60...OR 20
MILES NORTH OF HAYES CENTER...MOVING SOUTHEAST AT 39 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHWEST OF HIGHWAY 83 MILE MARKER 60 BY 405 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.
LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2042Z 295DEG 34KT 4079 10106
$$
POWER000
WWUS53 KLBF 182052
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT WED JUN 18 2008
NEC085-101-111-135-182115-
/O.CON.KLBF.SV.W.0185.000000T0000Z-080618T2115Z/
LINCOLN NE-PERKINS NE-HAYES NE-KEITH NE-
351 PM CDT WED JUN 18 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
315 PM MDT FOR SOUTHEASTERN KEITH...NORTHERN HAYES...EASTERN PERKINS
AND SOUTHWESTERN LINCOLN COUNTIES...
AT 349 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR DICKENS...
OR 17 MILES NORTH OF HAYES CENTER...MOVING SOUTHEAST AT 39 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHWEST OF HIGHWAY 83 MILE MARKER 60 BY 405 PM CDT...
HAIL UP TO NICKEL SIZE HAS BEEN REPORTED IN 3 NORTH OF ELSIE WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.
LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2051Z 295DEG 34KT 4075 10096
$$
POWER000
WWUS53 KLBF 182119
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
418 PM CDT WED JUN 18 2008
NEC085-101-111-135-182128-
/O.EXP.KLBF.SV.W.0185.000000T0000Z-080618T2115Z/
LINCOLN NE-PERKINS NE-HAYES NE-KEITH NE-
418 PM CDT WED JUN 18 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH AND
EASTERN PERKINS HAS EXPIRED...
THE STORMS HAVE MOVED OUT OF THE COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY
EVENING 1000 PM MDT WEDNESDAY EVENING FOR SOUTHWEST NEBRASKA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING/800 PM MDT WEDNESDAY EVENING/ FOR WESTERN NEBRASKA.
LAT...LON 4068 10134 4070 10134 4070 10139 4079 10162
4111 10135 4098 10063 4051 10091
TIME...MOT...LOC 2052Z 295DEG 34KT 4074 10095
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:34 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 18, 2:34 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 234 PM CDT WED JUN 18 2008 .SYNOPSIS... H5 LOW LOCATED NEAR VANCOUVER WITH H5 HIGH OVER DESERT SOUTHWEST WITH ASSOCIATED RIDGE THROUGH THE NORTHERN PLAINS INTO CENTRAL CANADA. H5 LOW CENTERED OVER NEW YORK. NEXT WAVE TO AFFECT FORECAST AREA DRIVING INTO WESTERN WYOMING THIS MORNING AS SEEN IN IR. ASSOCIATED RADAR ECHOES FROM MOBRIDGE TO CUSTER TO CHEYENE AS SEEN IN NATIONAL MOSIAC. AT THE SURFACE LOW PRESSURE OVER COLORADO WITH TROUGH AXIS FROME EASTERN WYOMING INTO SOUTHWEST KS. COLD FRONTAL BOUNDARY FROM SOUTHEAST MT TO SOUTHERN IDAHO. && .DISCUSSION... MODELS DIFFERING ON EVOLUTION OF CONVECTIVE COMPLEXES THIS EVENING. ATMOSPHERE VOLATILE. PWS AROUND AN INCH OVER NEBRASKA INTO KANSAS. NORTH PLATTES 12Z SOUNDING -8 WITH 3200 J/KG CAPES. LOOKS TO BE EARLY SHOW CONTINUING INTO THE NIGHT. NUMEROUS BOUNDARIES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TODAY LEFT OVER FROM CONVECTION LAST NIGHT. THURSDAY TO BE A CONTINUATION OF WEDNESDAY WITH A BLEND FOR THE FORECAST. FRIDAY AS BOUNDARY OVER KANSAS WITH SURFACE HIGH OVER HEAD SYSTEMS TO BE SHUNTED FURTHER SOUTH. EXTENDED...SATURDAY THROUGH WEDNESDAY EXTENDED MODELS IN FAIR AGREEMENT THROUGH THE WEEKEND THEN DIVERGE WITH SOLUTIONS THROUGH MID WEEK AT LEAST FOR THE NORTHERN PLAINS. ECMWF FLATTENS THE RIDGE BECOMING MORE ZONAL AS A STRONG WAVE DRIVES INTO THE TOP OF THE RIDGE MONDAY TUESDAY TIME FRAME AND AFTER SHARPENING RIDGE WELL INTO CENTRAL CANADA THROUGH THURSDAY. THE GFS FLATTENS SOME BUT RETAINS RIDGING THROUGH THE NORTHERN PLAINS THROUGH THE END OF THE EXTENDED. MYRIAD OF SHORT WAVES MOVING AROUND THE RIDGE INTO THE NORTHERN PLAINS EACH DAY WITH ASSOCIATED CONVECTION. TIMING OF WAVES WILL BE DIFFICULT ENOUGH IN THE NEAR TERM LET ALONE THE EXTENDED. WILL FOCUS ON THE MAJOR SYSTEMS MONDAY TUESDAY. TEMPERATURES TO BE A BLEND BUT TRENDING UP TOWARDS THE END OF THE PERIOD. && .AVIATION... THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS EVENING WITH THE POTENTIAL FOR STORMS TO MOVE ACROSS THE KLBF AND KVTN TERMINALS. THE GREATEST RISK FOR STORMS APPEARS TO COVER SOUTHWEST NEBRASKA THROUGH 03Z THAT COULD DROP VISIBILITIES AND CEILINGS AT THE KLBF TERMINAL TO BELOW VFR CONDITIONS OTHERWISE VFR CONDITIONS THROUGH DAYBREAK THURSDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR NEZ004-005-022>025-035>037-056>059-069-070-094. && KECK/POWER
Hazardous weather outlook, Jun 18, 10:53 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1053 AM CDT WED JUN 18 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-191000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1053 AM CDT WED JUN 18 2008 /953 AM MDT WED JUN 18 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THIS AFTERNOON...SOUTHEASTERLY WINDS AT THE SURFACE WILL MAINTAIN THE MOIST ATMOSPHERE ACROSS THE AREA THROUGH THE DAY. IN ADDITION...SUNSHINE WILL BE PREVALENT INTO THE EARLY AFTERNOON...YIELDING AN UNSTABLE ATMOSPHERE. THEN...AN UPPER LEVEL DISTURBANCE WILL MOVE FROM WEST TO EAST ACROSS THIS SAME AREA...AND WILL SET THE STAGE FOR THUNDERSTORM DEVELOPMENT FROM MID AFTERNOON INTO THE EVENING HOURS. SEVERAL WEAK BOUNDARIES WILL BE LOCATED OVER THE AREA TODAY AS WELL...AND WILL FOCUS THE DEVELOPMENT OF THUNDERSTORMS. WINDS THROUGHOUT THE ATMOSPHERE WILL ALSO BE FAVORABLE FOR ROTATING UPDRAFTS...WHICH WILL HELP THUNDERSTORMS MORE READILY PRODUCE SEVERE WEATHER. INITIALLY...THUNDERSTORMS WILL BE ISOLATED AND BECAUSE OF THAT...WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND ISOLATED TORNADOES...AS WELL AS DAMAGING WIND GUSTS. DUE TO THE LACK OF A WELL ORGANIZED LOW PRESSURE SYSTEM OR FRONT...DETERMINING THE LOCATION OF INITIAL THUNDERSTORM DEVELOPMENT WILL BE DIFFICULT. HOWEVER...INDICATIONS ARE THAT INITIAL DEVELOPMENT WILL MOST LIKELY OCCUR IN AN AREA FROM THE EASTERN PANHANDLE INTO THE SANDHILLS AND SOUTHWEST NEBRASKA THIS AFTERNOON. AS THE EVENING PROGRESSES...THE THUNDERSTORMS ARE EXPECTED TO COMBINE TO FORM AN ORGANIZED CONVECTIVE COMPLEX...WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND MORE WIDESPREAD DAMAGING WINDS. ALSO...HEAVY RAIN WILL BE POSSIBLE AS THE COMPLEX EVOLVES AND MOVES SOUTHWARD OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO FRIDAY AS THE MOIST AND UNSTABLE ATMOSPHERE REMAINS IN PLACE. SEVERAL UPPER LEVEL DISTURBANCES WILL TRAVERSE ACROSS THIS UNSTABLE ATMOSPHERE THROUGH FRIDAY AND SET THE STAGE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. THIS ACTIVE PATTERN IS EXPECTED TO WANE SOMEWHAT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JWS/KECK
In the hours before
Local storm report, Jun 18, 11:22 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1122 AM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND GST 12 S NORTH PLATTE 40.96N 100.77W
06/17/2008 M59 MPH LINCOLN NE NWS EMPLOYEE
&&
BTAYLORLocal storm report, Jun 18, 11:30 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 AM CDT WED JUN 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST 10 NE HAYES CENTER 40.61N 100.89W
06/18/2008 E60 MPH HAYES NE PUBLIC
&&
BTAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:10 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 17, 7:14 PM CDT | Tornado Warning | LBF | Cherry | 31 min |
| Jun 17, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 45 min |
| Jun 17, 7:34 PM CDT | Tornado Warning | LBF | Brown | 41 min |
| Jun 17, 7:42 PM CDT | Tornado Warning | LBF | Cherry | 33 min |
| Jun 17, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 33 min |
| Jun 17, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| Jun 17, 7:59 PM CDT | Tornado Warning | LBF | Garfield, Holt | 46 min |
| Jun 17, 8:07 PM CDT | Tornado Warning | LBF | Brown | 38 min |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 58 min |
| Jun 17, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 20 min |
| Jun 17, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 34 min |
| Jun 17, 8:43 PM CDT | Tornado Warning | LBF | Brown | 47 min |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 61 min |
| Jun 17, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| Jun 17, 9:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| Jun 17, 9:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 63 min |
| Jun 17, 9:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 59 min |
| Jun 17, 9:21 PM CDT | Severe Thunderstorm Warning | LBF | Loup, Rock | 39 min |
| Jun 17, 9:26 PM CDT | Tornado Warning | LBF | Blaine, Brown | 49 min |
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 60 min |
| Jun 17, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 36 min |
| Jun 17, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 33 min |
| Jun 17, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 60 min |
| Jun 17, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more | 62 min |
| Jun 17, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 45 min |
| Jun 17, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 62 min |
| Jun 17, 11:11 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 34 min |
| Jun 17, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 53 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| Jun 18, 4:09 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 66 min |
| Jun 18, 4:23 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 37 min |
| Jun 18, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 33 min |
| Jun 18, 6:51 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 24 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.